# SDR AALA20050213

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - THE GIRT BAR AT AFT GALLEY DOOR BECAME DISLODGED AND PIN CAME PARTIALLY OUT PREVENTING RESETTING SLIDE LANYARD.  REPLACED SLIDE ASSEMBLY FOR AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
